# SDR IXXA9800038

- Difficulty date: February 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N823BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46064
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plating
- Condition: Cracked
- Location: Ws 415-422
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, A CRACK WAS DETECTED ON LEFT WING LOWER LEADING EDGE BETWEEN STATIONS XS415 AND 422.  REPAIR ACCOMPLISHED BY REMOVAL OF DAMAGED AREA, FABRICATION AND INSTALLATION AN INTERNAL FILLER AND AN EXTERNAL REPLAIR DOUBLER IN ACCORDANCE WITH FAA PER APPROVED DRAWING C00-8-070-98 AND ENGINEERING ORDER 57-DC8-805.
